# SDR DALA2021032901846

- Difficulty date: March 24, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 69,443 hours, 25,844 cycles
- System (JASC): 2565 · Escape Slide
- Part: Container
- Condition: Cracked
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 PASSENGER SLIDE 2R CONTAINER CRACKED. CORRECTIVE ACTION: REMOVED AND REPLACED R-2 PASSENGER DOOR EMERGENCY ESCAPE SLIDE ON AMDS T/C. (1763695)
